... experiencing severe dental pain. Will this go away?
The prescribing physician should know the consequences of halting a medication, and I would hope this was done gradually. Should your symptoms stay the same or get worse by tomorrow I would strongly suggest you contact him/her. Hope this help.
Lamotrigine or Lamictal is a psychiatric medication. I don't understand the question. Are you thinking that the Lamictal is causing the dental pain or is contributing to it? What kind of dental pain are you having, is it related to a procedure or is it a sore tooth?
If your dental pain is related to the Lamictal, depending how much and how long you've been taking it will determine how long untill it leaves your system.
I think a call to your Psychiatrist is a good idea. And you might want to call you're dentist as they might be coincidental. I looked up likely side effects of lamotrigine and saw no mention of dental effects or pain.
Sure hope you get this problem resolved quickly, I hate tooth pain and I feel for you.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Oct 2009 • 1 answer
Updated 5 Aug 2010 • 1 answer
Updated 1 May 2012 • 1 answer
Updated 14 Aug 2012 • 3 answers
Updated 11 Apr 2018 • 5 answers